Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Studies in Nonlinear Dynamics & Econometrics

Ed. by Mizrach, Bruce

5 Issues per year


IMPACT FACTOR 2016: 0.649

CiteScore 2016: 0.63

SCImago Journal Rank (SJR) 2015: 0.426
Source Normalized Impact per Paper (SNIP) 2015: 0.546

Mathematical Citation Quotient (MCQ) 2015: 0.01

Online
ISSN
1558-3708
See all formats and pricing
In This Section
Volume 11, Issue 4 (Dec 2007)

Issues

Dynamic Multinomial Ordered Choice with an Application to the Estimation of Monetary Policy Rules

Deepankar Basu
  • 1Ohio State University,
/ Robert M de Jong
  • 2Ohio State University,
Published Online: 2007-12-07 | DOI: https://doi.org/10.2202/1558-3708.1507

We present a novel specification of a dynamic multinomial ordered choice model, where the latent variable is a function of strictly stationary exogenous variables and lags of the choice variable. We prove that such a model with weakly dependent errors will have a strictly stationary solution which is L-2 near epoch dependent. We also derive consistency and asymptotic normality of the maximum likelihood estimator for a probit specification of the model. We illustrate a possible application of the model by estimating a discrete version of a robust ``difference" monetary policy rule for the period 1990:2006 at a monthly frequency.

This article offers supplementary material which is provided at the end of the article.

About the article

Published Online: 2007-12-07



Citation Information: Studies in Nonlinear Dynamics & Econometrics, ISSN (Online) 1558-3708, DOI: https://doi.org/10.2202/1558-3708.1507. Export Citation

Supplementary Article Materials

Comments (0)

Please log in or register to comment.
Log in